# SDR CALA9700790

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Broken
- Location: Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING LEADING EDGE NR 3 SLAT OUTBOARD TRACK ATTACH FITTING BROKEN.  A NEW FITTING WAS INSTALLED IAW SRM 51-00.
